# SDR 2009FA0000813

- Difficulty date: October 3, 2009
- Submitted: October 3, 2009
- Operation: General aviation
- Aircraft: N939AJ
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500939
- Aircraft time: 1,882 hours, 747 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Missing
- Location: Floorbeam
- Part time: 1,882 hours, 747 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUR RIVETS WERE MISSING FROM THE LATERAL FLOOR SUPPORT TO FRAME 71 AT STRINGER 16L.
